# SDR MK1Y20221211010

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N155DL
- Make and model: Boeing 767-300
- Aircraft serial: 25269
- Aircraft time: 123,354 hours, 22,160 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

EXISTING UNDOCUMENTED TWO (2) DOUBLER REPAIRS ON THE EXTERNAL CORE COWL SKIN LOCATED OUTBD SIDE ENG #2.                                                 REPAIR 1 NRC M0152 – LOCATED BETWEEN NAC STA 301.75 TO 307.15 AND BETWEEN 2 TO 3 O’CLOCK. REPAIR SIZE: 5.4”X7.8”.                                                                                                  REPAIR 2 NRC M0153 – LOCATED BETWEEN NAC STA 292.24 TO 297.54 AND BETWEEN 2 TO 3 O’CLOCK.                                                                                                                                                  P/N 224-2302-545, S/N 3357001.
